MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi is not available at this time due to unknown software revision.Software revision has been requested.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the pic overview 3 station was missing red extreme brady alarms audible and visual for bed 8 ne in room 19.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The following functional tests were performed: the customer received remote application assistance from a remote clinical support (rcs), who gathered the logs and screenshots.For further evaluation, the data was forwarded to product support engineering (pse).It appeared that alarm latching was set for split latching, visually latched for red only and audible latching was off.This means, that the asystole banner would stay on the screen until acknowledged, but the sound would stop when the condition ended.According to the screenshot available, that alarm lasted 10 min 17 sec ¿ none of the logs provided indicate alarm sound played.Therefore philips cannot determine, when the asystole condition actually ended.The provided data revealed, that a xbrady alarm was generated on the central station (ov3), which was immediately followed by an asystole alarm that persisted until the alarm was acknowledged at the monitor approximately 10 minutes later.Based on the information available and the testing conducted, the device was working as intended and there was no malfunction.The cause of the reported problem was due to user knowledge.The engineer provided their analysis findings and confirmed that device to be operating per specifications and no failure was identified.If additional information is received the complaint file will be reopened.
 
Event or Problem Description

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21581703
Report Number9610816-2025-000190
Device Sequence Number21056854
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.0.0
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight82 KG